Normal subgroups of triply transitive permutation groups of degree divisible by 3

Siemons, Johannes (1980) Normal subgroups of triply transitive permutation groups of degree divisible by 3. Mathematische Zeitschrift, 174 (2). pp. 95-103. ISSN 0025-5874

[img]
Preview
PDF (Normal_subgroups_of_triply_divisible_by_3-1980.pdf)
Download (591kB) | Preview
    Item Type: Article
    Faculty \ School: Faculty of Science > School of Mathematics
    University of East Anglia > Faculty of Science > Research Groups > Algebra and Combinatorics
    Related URLs:
    Depositing User: Vishal Gautam
    Date Deposited: 18 Mar 2011 14:26
    Last Modified: 25 Jul 2018 08:25
    URI: https://ueaeprints.uea.ac.uk/id/eprint/21077
    DOI: 10.1007/BF01293530

    Actions (login required)

    View Item